Value Sharing of Difference Differential Polynomials of Integral Functions
Naveen Kumar S. H
Naveen Kumar S. H, Assistant Professor, Department of Mathematics, Gitam University, Bangalore (Karnataka), India.
Manuscript received on 25 November 2019 | Revised Manuscript received on 19 December 2019 | Manuscript Published on 30 December 2019 | PP: 223-229 | Volume-9 Issue-1S5 December 2019 | Retrieval Number: A10691291S52019/19©BEIESP | DOI: 10.35940/ijeat.A1069.1291S519
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: In this paper, We discussed the problems of difference differential polynomials of hyper order( ≥ 1) integral functions share a one value & prove some results, which generalise & improve the work due to Y.Liu, J.P.Wang and F.H.Liu [6].
Keywords: Y.Liu, J.P.Wang, ( ≥ 1) i.
Scope of the Article: Software Defined Networking and Network Function Virtualization